# SDR HEED064537

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Chip Detector
- Part number: 222340059101
- Condition: Loose
- Location: T/R Gearbox
- Part time: 3,886 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP DETECTOR HAS PLUG LOOSE IN HOUSING AND BODY VALVE WILL NOT SEAT.  ORDERED REPLACEMENT.
